Research Repository

Browse by Author: Tseng, Kuei-Lin

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 25.

Article

Tseng, Kuei-Lin, Hwang, SR and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Fejér-type inequalities (II). Mathematica Slovaca, 67 (1). 109 - 120. ISSN 0139-9918

Tseng, Kuei-Lin, Hwang, Shiow-Ru and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2012) Refinements of Fejer's inequality for convex functions. Periodica Mathematica Hungarica, 65 (1). pp. 17-28. ISSN 0031-5303

Tseng, Kuei-Lin, Hwang, Shiow-Ru and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2012) New Hermite-Hadamard-type inequalities for convex functions (I). Applied Mathematics Letter, 25 (6). pp. 1005-1009. ISSN 0893-9659

Tseng, Kuei-Lin, Hwang, Shiow-Ru and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2011) On some weighted integral inequalities for convex functions related to Fejér's result. Filomat, 25 (1). pp. 195-218. ISSN 0354-5180

Tseng, Kuei-Lin, Hwang, Shiow-Ru and Dragomir, Sever S (2011) New Hermite–Hadamard-type inequalities for convex function(II). Computers and Mathematics with Applications, 62 (1). pp. 401-418. ISSN 0898-1221

Tseng, Kuei-Lin, Hwang, Shiow-Ru and Dragomir, Sever S (2010) Fejer-type inequalities (I). Journal of Inequalities and Applications , 2010. pp. 1-7. ISSN 1025-5834 (print) 1029-242X (online)

Tseng, Kuei-Lin, Hwang, Shiow-Ru and Dragomir, Sever S (2010) On some weighted integral inequalities for convex functions related to Fejer's result. Filomat, 24 (3). pp. 125-148. ISSN 0354-5180

Tseng, Kuei-Lin, Hwang, Shiow-Ru and Dragomir, Sever S (2009) Fejér-Type Inequalities (I). Research report collection, 12 (4).

Tseng, Kuei-Lin, Hwang, Shiow-Ru and Dragomir, Sever S (2009) On Some Weighted Integral Inequalities for Convex Functions Related to Fejér's Result. Research report collection, 12 (Supp).

Tseng, Kuei-Lin, Hwang, Shiow-Ru and Dragomir, Sever S (2009) Fejér-Type Inequalities (II). Research report collection, 12 (Supp).

Tseng, Kuei-Lin, Hwang, Shiow-Ru and Dragomir, Sever S (2009) Some Companions of Fejér's Inequality for Convex Functions. Research report collection, 12 (Supp).

Tseng, Kuei-Lin, Hwang, Shiow-Ru and Dragomir, Sever S (2009) Refinements of Fejér's Inequality for Convex Functions. Research report collection, 12 (Supp).

Tseng, Kuei-Lin, Hwang, Shiow Ru and Dragomir, Sever S (2008) Generalizations of Weighted Ostrowski Type Inequalities for Mappings of Bounded Variation and Their Applications. Computers and Mathematics with Applications, 55 (8). pp. 1785-1793. ISSN 0898-1221

Tseng, Kuei-Lin, Yang, G and Dragomir, Sever S (2008) On Quasi Convex Functions and Hadamard's Inequality. Demonstratio Mathematica, XLI (2). pp. 323-336. ISSN 0420-1213

Dragomir, Sever S, Tseng, Kuei-Lin and Hwang, Shiow Ru (2007) On Some New Inequalities of Hermite-Hadamard-Fejer Type Involving Convex Functions. Demonstratio Mathematica, 40 (1). pp. 51-64. ISSN 0420-1213

Dragomir, Sever S, Tseng, Kuei-Lin and Yang, Gou-Sheng (2007) On Weighted Simpson Type Inequalities and Applications. Journal of Mathematical Inequalities, 1 (1). pp. 13-22. ISSN 1846-579X

Hwang, Shiow Ru and Tseng, Kuei-Lin (2007) On the Hermite-Hadamard Type Inequalities for Convex Functions and Convex Functions on the Co-ordinates in a Rectangle from the Plane. Research report collection, 10 (1).

Tseng, Kuei-Lin, Hwang, Shiow Ru and Dragomir, Sever S (2006) Generalizations of Weighted Ostrowski Type Inequalities for Mappings of Bounded Variation and their Applications. Research report collection, 9 (1).

Tseng, Kuei-Lin, Hwang, Shiow Ru and Dragomir, Sever S (2005) On Some New Inequalities of Hermite-Hadamard-Féjer Type Involving Convex Functions. Research report collection, 8 (4).

Tseng, Kuei-Lin, Yang, G and Dragomir, Sever S (2004) Hadamard Inequalities for Wright-Convex Functions. Demonstratio Mathematica, XXXVII (3). pp. 525-532. ISSN 0420-1213

Tseng, Kuei-Lin, Yang, Gou-Sheng and Dragomir, Sever S (2004) On Weighted Simpson Type Inequalities and Applications. RGMIA research report collection, 7 (1).

Tseng, Kuei-Lin, Yang, Gou-Sheng and Dragomir, Sever S (2003) On Quasi Convex Functions and Hadamard's Inequality. RGMIA research report collection, 6 (3).

Tseng, Kuei-Lin, Yang, Gou-Sheng and Dragomir, Sever S (2003) Generalizations of Weighted Trapezoidal Inequality for Mappings of Bounded Variation and their Applications. RGMIA research report collection, 6 (1).

Tseng, Kuei-Lin, Yang, Gou-Sheng and Dragomir, Sever S (2003) Generalizations of Weighted Trapezoidal Inequality for Monotonic Mappings and Its Applications. RGMIA research report collection, 6 (2).

Tseng, Kuei-Lin, Yang, Gou-Sheng and Dragomir, Sever S (2003) Hadamard Inequalities for Wright-Convex Functions. RGMIA research report collection, 6 (2).